1 doctor weighed in:

Down to 15mg of Valium from 30, over 8 months. Quit SSRI because of sexual SFX. Buspar (buspirone) made me very dizzy. Feel very sad and depressed. Any advice?

1 doctor weighed in
Dr. Alan Wartenberg
Addiction Medicine

In brief: Many possibilities

Psychotherapy is effective for many anxiety disorders.
In addition, sexual dysfunction (SD) with one SSRI/SNRI does not mean that this will happen to all of them, and non-SSRI antidepressants can also be tried. Alternatively, Wellbutrin, even in low doses, may reverse the SSRI-mediated SD. Buspar (buspirone) may have been tried in too high a dose, or escalated too rapidly. Consider second (or third) opinion.

In brief: Many possibilities

Psychotherapy is effective for many anxiety disorders.
In addition, sexual dysfunction (SD) with one SSRI/SNRI does not mean that this will happen to all of them, and non-SSRI antidepressants can also be tried. Alternatively, Wellbutrin, even in low doses, may reverse the SSRI-mediated SD. Buspar (buspirone) may have been tried in too high a dose, or escalated too rapidly. Consider second (or third) opinion.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors